• Previous Article
    Feedback necessary optimality conditions for a class of terminally constrained state-linear variational problems inspired by impulsive control
  • NACO Home
  • This Issue
  • Next Article
    The optimal stabilization of orbital motion in a neighborhood of collinear libration point
June  2017, 7(2): 191-199. doi: 10.3934/naco.2017013

Sufficient optimality conditions for extremal controls based on functional increment formulas

1. 

Irkutsk State University, K. Marks str., 1, Irkutsk, 664003, Russia

2. 

Baikal State University, Lenin str., 11, Irkutsk, 664003, Russia

Received  November 2016 Revised  May 2017 Published  June 2017

Fund Project: This paper was prepared at the occasion of The 10th International Conference on Optimization: Techniques and Applications (ICOTA 2016), Ulaanbaatar, Mongolia, July 23-26,2016, with its Associate Editors of Numerical Algebra, Control and Optimization (NACO) being Prof. Dr. Zhiyou Wu, School of Mathematical Sciences, Chongqing Normal University, Chongqing, China, Prof. Dr. Changjun Yu, Department of Mathematics and Statistics, Curtin University, Perth, Australia, and Shanghai University, China, and Prof. Gerhard-Wilhelm Weber, Middle East Technical University, Ankara, Turkey.

Optimal control problem without phase and terminal constraints is considered. Conceptions of strongly extremal controls are introduced on the basis of nonstandard functional increment formulas. Such controls are optimal in linear and quadratic problems. In general case optimality property is guaranteed by concavity condition of the Pontryagin function with respect to phase variables.

Citation: Vladimir Srochko, Vladimir Antonik, Elena Aksenyushkina. Sufficient optimality conditions for extremal controls based on functional increment formulas. Numerical Algebra, Control and Optimization, 2017, 7 (2) : 191-199. doi: 10.3934/naco.2017013
References:
[1]

N. V. Antipina and V. A. Dykhta, Linear funtions of Lyapunov-Krotov and sufficient optimality conditions in the form of maximum principle (in Russian), Izvestia vuzov. Matematika, 12 (2002), 11-22. 

[2]

F. H. Clarke, Optimization and Nonsmooth Analysis, New York, John Wiley & Sons Inc, 1983.

[3]

R. Gabasov and F. M. Kirillova, The Maximum Principle in Optimal Control Theory (in Russian), Moscow, Librokom, 2011.

[4]

E. N. Khailov, On extremal controls in homogeneous bilinear system (in Russian), Trudy MIAN, 220 (1998), 217-235. 

[5]

V. F. Krotov and V. I. Gurman, Methods and Problems of Optimal Control (in Russian), Moscow, Nauka, 1988.

[6]

O. L. Mangasarian, Sufficient conditions for the optimal control of nonlinear systems, SIAM J. Control Optim., 4 (1966), 139-152. 

[7]

M. S. Nikolsky, On sufficiency of Pontryagin maximum principle in some optimization problems (in Russian), Vestnik Moskovskogo universiteta. Seria 15, 1 (2005), 35-43. 

[8]

L. S. Pontryagin, V. G. Boltiansky, R. V. Gamkrelidze and E. F. Mischenko, Mathematical Theory of Optimal Proccesses (in Russian), Moscow, Fizmatlit, 1961.

[9]

V. A. Srochko, Iterative Methods for Solving of Optimal Control Problems (in Russian), Moscow, Fizmatlit, 2000.

[10]

V. A. Srochko and E. V. Aksenyushkina, Optimal control problems for the bilinear system of special structure (in Russian), Izvestia Irkutskogo universiteta. Seria Matematika, 15 (2016), 78-91. 

[11]

A. Swierniak, Cell cycle as an object of control, Journal of Biological Systems, 1 (1995), 41-54. 

show all references

References:
[1]

N. V. Antipina and V. A. Dykhta, Linear funtions of Lyapunov-Krotov and sufficient optimality conditions in the form of maximum principle (in Russian), Izvestia vuzov. Matematika, 12 (2002), 11-22. 

[2]

F. H. Clarke, Optimization and Nonsmooth Analysis, New York, John Wiley & Sons Inc, 1983.

[3]

R. Gabasov and F. M. Kirillova, The Maximum Principle in Optimal Control Theory (in Russian), Moscow, Librokom, 2011.

[4]

E. N. Khailov, On extremal controls in homogeneous bilinear system (in Russian), Trudy MIAN, 220 (1998), 217-235. 

[5]

V. F. Krotov and V. I. Gurman, Methods and Problems of Optimal Control (in Russian), Moscow, Nauka, 1988.

[6]

O. L. Mangasarian, Sufficient conditions for the optimal control of nonlinear systems, SIAM J. Control Optim., 4 (1966), 139-152. 

[7]

M. S. Nikolsky, On sufficiency of Pontryagin maximum principle in some optimization problems (in Russian), Vestnik Moskovskogo universiteta. Seria 15, 1 (2005), 35-43. 

[8]

L. S. Pontryagin, V. G. Boltiansky, R. V. Gamkrelidze and E. F. Mischenko, Mathematical Theory of Optimal Proccesses (in Russian), Moscow, Fizmatlit, 1961.

[9]

V. A. Srochko, Iterative Methods for Solving of Optimal Control Problems (in Russian), Moscow, Fizmatlit, 2000.

[10]

V. A. Srochko and E. V. Aksenyushkina, Optimal control problems for the bilinear system of special structure (in Russian), Izvestia Irkutskogo universiteta. Seria Matematika, 15 (2016), 78-91. 

[11]

A. Swierniak, Cell cycle as an object of control, Journal of Biological Systems, 1 (1995), 41-54. 

[1]

Heinz Schättler, Urszula Ledzewicz, Helmut Maurer. Sufficient conditions for strong local optimality in optimal control problems with $L_{2}$-type objectives and control constraints. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2657-2679. doi: 10.3934/dcdsb.2014.19.2657

[2]

Miniak-Górecka Alicja, Nowakowski Andrzej. Sufficient optimality conditions for a class of epidemic problems with control on the boundary. Mathematical Biosciences & Engineering, 2017, 14 (1) : 263-275. doi: 10.3934/mbe.2017017

[3]

Lihua Li, Yan Gao, Hongjie Wang. Second order sufficient optimality conditions for hybrid control problems with state jump. Journal of Industrial and Management Optimization, 2015, 11 (1) : 329-343. doi: 10.3934/jimo.2015.11.329

[4]

Bhawna Kohli. Sufficient optimality conditions using convexifactors for optimistic bilevel programming problem. Journal of Industrial and Management Optimization, 2021, 17 (6) : 3209-3221. doi: 10.3934/jimo.2020114

[5]

Zhen Wu, Feng Zhang. Maximum principle for discrete-time stochastic optimal control problem and stochastic game. Mathematical Control and Related Fields, 2022, 12 (2) : 475-493. doi: 10.3934/mcrf.2021031

[6]

Ana P. Lemos-Paião, Cristiana J. Silva, Delfim F. M. Torres. A sufficient optimality condition for delayed state-linear optimal control problems. Discrete and Continuous Dynamical Systems - B, 2019, 24 (5) : 2293-2313. doi: 10.3934/dcdsb.2019096

[7]

Zaidong Zhan, Shuping Chen, Wei Wei. A unified theory of maximum principle for continuous and discrete time optimal control problems. Mathematical Control and Related Fields, 2012, 2 (2) : 195-215. doi: 10.3934/mcrf.2012.2.195

[8]

Ciro D'Apice, Olha P. Kupenko, Rosanna Manzo. On boundary optimal control problem for an arterial system: First-order optimality conditions. Networks and Heterogeneous Media, 2018, 13 (4) : 585-607. doi: 10.3934/nhm.2018027

[9]

Thierry Horsin, Peter I. Kogut, Olivier Wilk. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions. Mathematical Control and Related Fields, 2016, 6 (4) : 595-628. doi: 10.3934/mcrf.2016017

[10]

Vladimir Gaitsgory, Alex Parkinson, Ilya Shvartsman. Linear programming based optimality conditions and approximate solution of a deterministic infinite horizon discounted optimal control problem in discrete time. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1743-1767. doi: 10.3934/dcdsb.2018235

[11]

Yan Wang, Yanxiang Zhao, Lei Wang, Aimin Song, Yanping Ma. Stochastic maximum principle for partial information optimal investment and dividend problem of an insurer. Journal of Industrial and Management Optimization, 2018, 14 (2) : 653-671. doi: 10.3934/jimo.2017067

[12]

Shaolin Ji, Xiaole Xue. A stochastic maximum principle for linear quadratic problem with nonconvex control domain. Mathematical Control and Related Fields, 2019, 9 (3) : 495-507. doi: 10.3934/mcrf.2019022

[13]

Carlo Orrieri. A stochastic maximum principle with dissipativity conditions. Discrete and Continuous Dynamical Systems, 2015, 35 (11) : 5499-5519. doi: 10.3934/dcds.2015.35.5499

[14]

M. Soledad Aronna. Second order necessary and sufficient optimality conditions for singular solutions of partially-affine control problems. Discrete and Continuous Dynamical Systems - S, 2018, 11 (6) : 1233-1258. doi: 10.3934/dcdss.2018070

[15]

J.-P. Raymond, F. Tröltzsch. Second order sufficient optimality conditions for nonlinear parabolic control problems with state constraints. Discrete and Continuous Dynamical Systems, 2000, 6 (2) : 431-450. doi: 10.3934/dcds.2000.6.431

[16]

Nazih Abderrazzak Gadhi. A note on the paper "Sufficient optimality conditions using convexifactors for optimistic bilevel programming problem". Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021103

[17]

Nazih Abderrazzak Gadhi, Fatima Zahra Rahou. Sufficient optimality conditions and Mond-Weir duality results for a fractional multiobjective optimization problem. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021216

[18]

Lucas Bonifacius, Ira Neitzel. Second order optimality conditions for optimal control of quasilinear parabolic equations. Mathematical Control and Related Fields, 2018, 8 (1) : 1-34. doi: 10.3934/mcrf.2018001

[19]

Sofia O. Lopes, Fernando A. C. C. Fontes, Maria do Rosário de Pinho. On constraint qualifications for nondegenerate necessary conditions of optimality applied to optimal control problems. Discrete and Continuous Dynamical Systems, 2011, 29 (2) : 559-575. doi: 10.3934/dcds.2011.29.559

[20]

Md. Haider Ali Biswas, Maria do Rosário de Pinho. A nonsmooth maximum principle for optimal control problems with state and mixed constraints - convex case. Conference Publications, 2011, 2011 (Special) : 174-183. doi: 10.3934/proc.2011.2011.174

 Impact Factor: 

Metrics

  • PDF downloads (201)
  • HTML views (209)
  • Cited by (0)

[Back to Top]